# SDR CA060307005

- Difficulty date: January 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 210
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1280811
- Part serial: AHM3010
- Condition: Erratic
- Location: Mlg
- Part time: 721 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR MOTOR CHANGED DUE TO ERATIC GEAR OPERATION.  GEAR MOTOR WAS SPRAYING SOLDER.  PRESSURE SWITCH ADJUSTED TO SPEC FOR GEAR OPEARTION.  (TC NR 20060307005)
